# SDR SWAA2018062022944

- Difficulty date: June 14, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 39,824 hours, 20,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 36.  REPAIRED WEB PER ACO.
